Convergence rate of a stochastic particles method for the Burgers equation

Bossy, Mireille, Talay, Denis . Comptes Rendus de l'Académie des Sciences, Série I: Mathématique 1995. 320 (9) :1129-1134

Locate this article in:

Bibtex

@article{CIS-124645,
  Author = {Bossy, Mireille and Talay, Denis},
  Title = {Convergence rate of a stochastic particles method for the Burgers equation},
  Journal = {Comptes Rendus de l'Académie des Sciences, Série I: Mathématique},
  Volume = {320},
  Number = {9},
  Year = {1995},
  Pages = {1129--1134},
  Keywords = {stochastic analysis, stochastic partial differential equations, interacting random processes, fluid mechanics, Korteweg-de Vries, KdV, nonlinear partial differential equations, mathematical physics}
}

Similar articles